Thread: mixing b-12
03-03-2005, 08:21 AM #1
Does anybody know the ratio of mixing b-12 with stuff like test 400. I heard this decreases the sourness you get from the ba% being so high. Info needed tired of test 400 draining me, I can't gt the most out of my workouts when I feel like sh*t.
03-03-2005, 08:23 AM #2
- Join Date
- Nov 2004
- Blog Entries
1 to 1 works good so is you have 1cc of test and 1cc of b-12
03-03-2005, 08:24 AM #3
Try mixing .5cc with each of your injections.. anywhere between .5-1cc should help you out.
03-03-2005, 08:25 AM #4
I'll try 1:1. Hopefully what I hear is true and I can get over the next day slump I've been having.
03-03-2005, 09:52 AM #5
03-04-2005, 03:17 AM #6Junior Member
- Join Date
- Apr 2004
1/2 cc did it for me
03-04-2005, 03:19 AM #7
With t400 1cc of each.
03-04-2005, 05:04 AM #8Originally Posted by bdtr
03-04-2005, 05:06 AM #9
the fina will help cut the prop's sting as well, so yes.
03-04-2005, 05:30 AM #10
you know i bet the same people that don't grow and complain about it on this board are the same friggin people that are scared of some injecting soreness.
so if you ain't growin ,and you have to cut your test because it "hurts too much" "wah"
then you are definately not training hard enough!
and i'm not talking about the guys that do 1gram/wk, but 1cc? seriously you can't be whining about that!
03-04-2005, 05:42 AM #11
Shoot a full cc of test-400 into your muscle, then tell me in the morning how you feel. Then we'll talk. We aren't talking normal test, this stuff is PAINFUL.
Originally Posted by flabbywussy
03-04-2005, 07:24 AM #12Originally Posted by bdtr
Last edited by flabbywussy; 03-04-2005 at 08:10 AM.
03-04-2005, 08:08 AM #13
I brewed some at 450mg/ml and was injecting it with eq and some with tren a and I thought what the hell this stuff doesn't hurt, and then took 1ml by itself in the left glute. It was sore for about 5 days. Not gonna kill me sore but when I walked up some stairs it let me know it was there.
03-04-2005, 08:13 AM #14Originally Posted by ChefJ
also i remember sv-1 said that b12 and prop can crystalize (causing more pain)after you inject because b12 is water based,but don't quote me on that.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)